# SDR R61A201509060609

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING HEAVY CHECK WAS REPORTED THAT SHEAR TIE JUST FWD/INBD OF WASTE BOX IS CORRODED. MX R & R SHEAR TIE JUST FWD/INBD OF WASTE BOX IAW SRM 51-40-02, 51-41-00 REF CONTINUATION CARD VP-031239-2015/521 C1 FOR WORK PERFROMED, PN 170-66531-001, SHEAR TIE.
